urologist-icon
I have detected Cystitis after doing USG
Doctor suggested Nitrobest( Nitrofurantoin) 100 mg tablet twice daily after food. After taking the medicine, I am feeling too weak along with too much Gas in stomach. Can I take any vitamin and gas relief medicine such as Reblet D etc. along with Nitrobest? Will Nitrobest hamper in other ways in my body?
397 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Nitrobest is an antibiotic. It can cause some gastritis. Take adequate fluids. You can take antacids along with the medicines. That will help you. Nitrobest won't harm you in any other way. Complete the course if side effect is bearable.else antibiotic need to be changed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.